Jump to content
CrazyBoards.org

Lexapro = excessive sweating?


Recommended Posts

All of the ssri's can cause increased sweating, even when you aren't hot.

I have never been sweaty, still am not much even on paxil, though I do get dripping wet hands and bottoms of feet for no reason at all.  I have heard many people complain of sweating and some so profusely that they decide to stop taking a med. I cannot even imagine.

I know I am just starting the per-meno thing and occasionally have hot-flashes/night sweats now before my period. If someone felt that way every day I would indeed sympathise. I need an ssri to be sane and if I have to be kinda clammy, Im going to have to live with that.

Hopefully you are doing well other than this "sticky" issue?

CC~

Link to comment
Share on other sites

Yes.. I will sweat even when I'm not particulary hot.  And in weird ways, like I will have sweat streaming down my face.  Ick. 

I'm doing ok, the Lexapro has definitely helped the depression.  But the side effects (the sweating, weight gain, no interest in sex) do suck.

Link to comment
Share on other sites

My new gf says her ssri (I forget which one) makes her sweat more, but she likes it because she stays cooler in the heat. I've always sweated easily, so I'm not sure I'd notice the difference myself. Plus I think my ADD med makes me feel hot now and then, and I wonder if maybe some of this isn't just the Prozac? Hard to pick it apart.

BTW, when I reply on this new board, I use a button called "ADD REPLY". I'm wondering if others of you have buttons that say "MDD REPLY" or "OCD REPLY", or even "BP2 REPLY"? Or does the board just assume we're all space cadets?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...